# SDR UPS03440044

- Difficulty date: January 3, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 63,410 hours, 17,788 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Lh Bs 1480 B/H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LH BS 1480 B/H NO.7 HOLE CRACK AT EXTENSION FTG RUNNING AFT UPWARD DIRECTION APPROX 1/16" LONG. REFER ATT SKETCH FOR DETAILS.     HOLE REWORKED AS PER RS-53-43-34957 DUE EXCEEDED SB 747-53A2390 REPAIR LIMIT. (REF EO B747-5310-18127-A FOR DETAIL INSTRUCTIONS).
